Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 76309, 11 pages
http://dx.doi.org/10.1155/IJMMS/2006/76309

General variational inclusions in Lp spaces

Mathematics Department, COMSATS Institute of Information Technology, Islamabad, Pakistan

Received 16 March 2006; Revised 9 May 2006; Accepted 11 May 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. Baiocchi and A. Capelo, Variational and Quasivariational Inequalities, A Wiley-Interscience Publication, John Wiley & Sons, New York, 1984. View at Zentralblatt MATH · View at MathSciNet
  2. H. Brézis, Opérateurs Maximaux Monotones et Semi-Groupes de Contractions dans les Espaces de Hilbert, North-Holland, Amsterdam, 1973. View at Zentralblatt MATH · View at MathSciNet
  3. C. E. Chidume, “An iterative process for nonlinear Lipschitzian strongly accretive mappings in Lp spaces,” Journal of Mathematical Analysis and Applications, vol. 151, no. 2, pp. 453–461, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. Eckstein and D. P. Bertsekas, “On the Douglas-Rachford splitting method and the proximal point algorithm for maximal monotone operators,” Mathematical Programming, Series A, vol. 55, no. 3, pp. 293–318, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. M. Fukushima, “The primal Douglas-Rachford splitting algorithm for a class of monotone mappings with application to the traffic equilibrium problem,” Mathematical Programming, Series A, vol. 72, no. 1, pp. 1–15, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. F. Giannessi and A. Maugeri, Eds., Variational Inequalities and Network Equilibrium Problems, Plenum Press, New York, 1995. View at Zentralblatt MATH · View at MathSciNet
  7. R. Glowinski and P. Le Tallec, Augmented Lagrangian and Operator-Splitting Methods in Nonlinear Mechanics, vol. 9 of SIAM Studies in Applied Mathematics, SIAM, Pennsylvania, 1989. View at Zentralblatt MATH · View at MathSciNet
  8. R. Glowinski, J.-L. Lions, and R. Trémolières, Numerical Analysis of Variational Inequalities, vol. 8 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1981. View at Zentralblatt MATH · View at MathSciNet
  9. P.-L. Lions and B. Mercier, “Splitting algorithms for the sum of two nonlinear operators,” SIAM Journal on Numerical Analysis, vol. 16, no. 6, pp. 964–979, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. A. Moudafi and M. A. Noor, “Sensitivity analysis for variational inclusions by Wiener-Hopf equation techniques,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 3, pp. 223–232, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. A. Moudafi and M. Théra, “Finding a zero of the sum of two maximal monotone operators,” Journal of Optimization Theory and Applications, vol. 94, no. 2, pp. 425–448, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. M. A. Noor, “General variational inequalities,” Applied Mathematics Letters, vol. 1, no. 2, pp. 119–122, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. A. Noor, “Wiener-Hopf equations and variational inequalities,” Journal of Optimization Theory and Applications, vol. 79, no. 1, pp. 197–206, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. A. Noor, “Some recent advances in variational inequalities. I. Basic concepts,” New Zealand Journal of Mathematics, vol. 26, no. 1, pp. 53–80, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. A. Noor, “Some recent advances in variational inequalities. II. Other concepts,” New Zealand Journal of Mathematics, vol. 26, no. 2, pp. 229–255, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. A. Noor, “Generalized set-valued variational inclusions and resolvent equations,” Journal of Mathematical Analysis and Applications, vol. 228, no. 1, pp. 206–220, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. M. A. Noor, “Some algorithms for general monotone mixed variational inequalities,” Mathematical and Computer Modelling, vol. 29, no. 7, pp. 1–9, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. M. A. Noor, “Fundamentals of mixed quasi variational inequalities,” International Journal of Pure and Applied Mathematics, vol. 15, no. 2, pp. 137–258, 2004. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Noor, “Some developments in general variational inequalities,” Applied Mathematics and Computation, vol. 152, no. 1, pp. 199–277, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. A. Noor and K. I. Noor, “Sensitivity analysis for quasi-variational inclusions,” Journal of Mathematical Analysis and Applications, vol. 236, no. 2, pp. 290–299, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. M. A. Noor, K. I. Noor, and T. M. Rassias, “Some aspects of variational inequalities,” Journal of Computational and Applied Mathematics, vol. 47, no. 3, pp. 285–312, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. Patriksson, Nonlinear Programming and Variational Inequality Problems. A Unified Approach, vol. 23 of Applied Optimization, Kluwer Academic, Dordrecht, 1999. View at Zentralblatt MATH · View at MathSciNet
  23. R. T. Rockafellar, “Monotone operators and the proximal point algorithm,” SIAM Journal on Control and Optimization, vol. 14, no. 5, pp. 877–898, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  24. P. Shi, “Equivalence of variational inequalities with Wiener-Hopf equations,” Proceedings of the American Mathematical Society, vol. 111, no. 2, pp. 339–346, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. G. Stampacchia, “Formes bilinéaires coercitives sur les ensembles convexes,” Comptes Rendus de l'Académie des Sciences. Paris, vol. 258, pp. 4413–4416, 1964. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  26. L. U. Uko, “Strongly nonlinear generalized equations,” Journal of Mathematical Analysis and Applications, vol. 220, no. 1, pp. 65–76, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet